# SDR SIMA202508253002

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 26,264 hours, 18,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP READJUSTED COCKPIT EMER LT PER AMM 33-50-03. OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
